RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 257, Number 1, Pages 45–47 (Mi dan44284)  

MATHEMATICS

On the validity of an a priori estimate

A. M. Nakhushev

Kabardino-Balkar State University, Nal'chik

Full text: PDF file (367 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.946
Presented: A. N. Tikhonov
Received: 23.10.1980

Citation: A. M. Nakhushev, “On the validity of an a priori estimate”, Dokl. Akad. Nauk SSSR, 257:1 (1981), 45–47

Citation in format AMSBIB
\Bibitem{Nak81}
\by A.~M.~Nakhushev
\paper On the validity of an a priori estimate
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 257
\issue 1
\pages 45--47
\mathnet{http://mi.mathnet.ru/dan44284}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0608116}
\zmath{https://zbmath.org/?q=an:0471.35012}


Linking options:
  • http://mi.mathnet.ru/eng/dan44284
  • http://mi.mathnet.ru/eng/dan/v257/i1/p45

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:5
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019